# SDR DALA2019080204541

- Difficulty date: August 1, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 61,485 hours, 23,949 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RIGHT HORIZONTAL LOWER SKIN APPEARS CRACKED INBOUARD OF 129.5 RIP APPROX 25" AFT OF FRONT SPAR. INSTALLED REPAIR DOUBLER PER ERA 580133-14 REV ORIG.
